62325members
328060posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chronic diarrhoea on Herceptin and Pertuzamab

5 REPLIES 5
Community Champion

Re: Chronic diarrhoea on Herceptin and Pertuzamab

 
Highlighted
Bay
Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

I had my first Docetaxel chemo on its own and was fine but the following 3 cycles were all with H&P and the problem started straightaway. I was hoping once I changed to just H&P without chemo it would ease off but it hasn’t 😢 

Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

I had terrible diarrhea on Taxol and Herceptin which took a week or so to clear up when I finished the Taxol. Has yours only started since you stopped chemo?

Bay
Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

No, finished chemo now - just Herceptin and Pertuzamab...

Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

Are you having chemo at the same time?

Bay
Member

Chronic diarrhoea on Herceptin and Pertuzamab

Hi Ladies

Not a lovely topic but I’m looking for advice please from anyone who’s had/having the same problem. Since starting on H & P I have diarrhoea on average 2-3 times a day for an average of 15-16 days out of 21 day cycle. I’ve tried eating bland foods but short of taking Imodium every day nothing else seems to work. The thought of this continuing for months is really getting me down - my oncologist  is of the opinion it’s better to have diarrhoea than constipation and as long as I keep hydrated and there’s no blood present I should carry on. Easy for him to say!! Any tips/advice please?

x